# SDR USAASB00115

- Difficulty date: April 16, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Failed
- Location: Cabin Pressure
- Part time: 33,265 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PBI-FLT 1681 - AFTER TAKEOFF FROM PBI, AIRCRAFT PRESSURIZATION APPEARED TO OPERATE NORMAL UNTIL ABOUT 5,500 FEET.  THE AUTO FAIL LIGHT ILLUMINATED AND PRESSURIZATION SWITCHED TO STANDBY.  AIRCRAFT DIFFERENTIAL CONTINUED TO CLIMB.  SWITCHED OVER TO MANUAL AND HAD NO CONTROL OVER THE OUTFLOW VALVE.  OUTFLOW VALVE INDICATED FULL CLOSED.  OUTFLOW VALVE HEATER CIRCUIT BREAKER POPPED AND WOULD NOT RESET.  FLIGHT RETURNED TO FIELD AT PBI AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND WIRES DAMAGED AFT OF THE AFT CARGO BULKHEAD.  REPAIRED WIRES.  ALSO, FOUND WIRES AT THE PRESSURE CONTROL PANEL DAMAGED.  REPAIRED WIRES.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER.  RESET OUTFLOW
